MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SPECTRUM WIRELESS BATTERY MODULE

BAXTER HEALTHCARE CORPORATION SPECTRUM WIRELESS BATTERY MODULE
Catalog Number 36010
Medical Device Problem Code Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.Functional testing was performed and did not identify any issues related to the customer reported condition.A service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.The reported condition "battery error" was not verified.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a spectrum v9 wireless battery caused battery error to display on the pump during normal saline therapy at 35 cc bolus in the emergency room.There was no report of patient injury or medical intervention associated with this event.No additional information is available.

Brand Name
SPECTRUM WIRELESS BATTERY MODULE
Common Device Name
WIRELESS BATTERY MODULE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MEDINA
711 park ave
medina NY 14103
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key17375822
Report Number1314492-2023-02675
Device Sequence Number7214225
Product Code FRN
UDI-Device Identifier00085412718378
UDI-Public(01)00085412718378
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K222048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number36010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2023
Initial Report FDA Received Date07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NORMAL SALINE
Patient SexUnknown